Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

patient is 92 with edema in legs. she has healthy

patient is 92 with edema in legs. she has healthy heart muscle according to echo cardiogram and unchanged EKG. cardiologist and primary care physician, an internist focus on symptoms of nausea after walking short distances. She is taking lasix and wants to take advil . is there interaction there?
Mon, 29 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Recently, I got off a long plane flight, and my right leg was much bigger than my left leg. Having had a DVT 15 years ago, I feared a repeat and went straight to the ER. The ultrasound showed no evidence of clots, nor did the blood work they ran. Since everything came back negative for blood clots, they sent me home. My question is what else might be causing this edema in my right leg, which has continued to be a problem? I am 59 years old, female, active, and not overweight (5 4 1/2 and 130 lbs) with no other health issues. Thank you, Toni

doctor1 MD

Patient has unilateral 2+ pitting edema of R lower leg from ankle to just below and lateral to R knee, below scar from R total knee replacement Also has redness/warmth R ankle to mid shin level--has macular/papular rash on R lower/mid- calf Redness and swelling increase when lying down, and decrease when patient sits with feet on the floor

doctor1 MD

I have been suffering with pitting edema in my legs and sometimes in my whole body it s been going on for about five years and no dr can figure out what s wrong, it s not my heart or my kidneys. I m basically healthy except for the edema and sudden weight gain when it all started. Antibiotics make it go away but when I m off the antibiotic for a little while it all comes back.

Loading Online Doctors....